%0 Journal Article
	%A Guangbin Wang and  Ning Zhang and  Fuping Tan
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 43, 2010
	%T A New Preconditioned AOR Method for Z-matrices
	%U https://publications.waset.org/pdf/6940
	%V 43
	%X In this paper, we present a preconditioned AOR-type iterative method for solving the linear systems Ax = b, where A is a Z-matrix. And give some comparison theorems to show that the rate of convergence of the preconditioned AOR-type iterative method is faster than the rate of convergence of the AOR-type iterative method.

	%P 918 - 920